# SDR HAIHEEA9342

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Separation
- Location: M/R
- Part time: 11,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REACHED TIME FOR EXTENSION.  THE LEADING EDGE HAS SEVERAL AREAS OF SEPARATION WITH SOME CHORDWISE CRACKS.
